# SDR FDEA201405261194

- Difficulty date: May 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36917
- Condition: Damaged
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAD A LIGHTNING STRIKE AT BS 700 - 720 STRINGERS 25 - 26L.  REPAIRED IAW EA F-5330-T0308418 PART 1.    REPAIR CLASSIFIED AS MAJOR
